A 25-year-old male asked:
Normal sleep architecture return after discontinuing meds like geodon (ziprasidone) celexa trazodone klonopin risperdal? i used to sleep without dreams & nightmares
2 doctor answers • 4 doctors weighed in
Psychiatry 14 years experience
Yes: Usually whatever side effects your having from meds will go away after stopping them.
5k viewsReviewed >2 years ago
Clinical Psychology 43 years experience
First please have a complete physical examination to know if you have an illness. If not, your medication should be managed by a Psychiatrist. If you are not confident in your Doctor please see another for a second opinion. Please see a Clinical Psychologist with expertise in multiple types of psychotherapy to help. You may be referred for a sleep study.
Answered Jun 23, 2022
Last updated Jun 23, 2022
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.